# SDR CAL950707

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Part number: 5910257503
- Condition: Dented
- Location: Rudder Tab
- Part time: 30,477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - DURING INSPECTION, FOUND THREE DENTS ON RIGHT SIDE OF RUDDER TAB.  THE DENTS WERE REPAIRED PER SRM 55-04 AND 55-40-1.  (M)
